A 37-year-old female asked:
I take nardil for anxiety and mdd. after 2 nights w/0 sleep i took 8 klonipin, 6 benadryl, 100mg/seroquel and 40mg/propranolol.am i in danger?
1 doctor answer • 1 doctor weighed in
Family Medicine 63 years experience
Multi meds: Taking that mixture of medications is very dangerous and should never be done. You need to see your doctor to have your medication reviewed as they appear not to be helping you
Created for people with ongoing healthcare needs but benefits everyone.
459 viewsAnswered >2 years ago
Last updated Nov 15, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.